# SDR ASAA0310099

- Difficulty date: March 6, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65516242
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SKIN DOUBLER AT BS 987, STRINGER 23R-24R GOUGED AND DENTED.  REMOVED AND REPLACED INTERNAL DOUBLER PER SRM.  (M)
